Normal extensions defined by a binomial equation
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 215-218
@incollection{AST_1977__41-42__215_0,
     author = {Gay, David A.},
     title = {Normal extensions defined by a binomial equation},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {215-218},
     zbl = {0356.12001},
     mrnumber = {498509},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__215_0}
}
Gay, David A. Normal extensions defined by a binomial equation, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 215-218. http://www.numdam.org/item/AST_1977__41-42__215_0/

[1] G. Darbi.- "Sulla riducibilità delle equazioni algebriche". Annali di Mat. pur. e appl., Ser. 4, 4 (1926), 185-208. | JFM 53.0083.04 | MR 1553102

[2] D. Gay, A. Mc. Daniel, W. Vélez.- "Partially normal radical extensions of the rationals". Battelle Mathematics Report N° 97 (1975). | Zbl 0343.12002

[3] H. Mann, W. Vélez.- "On normal radical extensions of the rationals". Lin, and Multilin. Alg., 3 (1975), 73-80. | Article | MR 392954 | Zbl 0335.12004

[4] A. Schinzel.- "Les résidus de puissances et les congruences exponentielles". Rapport, Journées Arithmétiques, Caen (1976). | Zbl 0364.12001